skin-hair-icon
Pimple marks on my face
I used betnovate cream for almost 2 weeka but pimples and marks on my face drastically increased..i don't have a acne problem but have pimple marks on my face as well as i have a very sensitive and oily skin
86934 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Stop betnovate Apply oxidoben gel alt night full face peanut size amount for few months Biluma cream at other night For few months
Answered
Flag this Answer
Flag this answer
15/21 people found this helpful
Was this answer helpful?
Hi! Betnovate is a steroid cream and should not be used for pimples or the marks caused by them. Betnovate can cause a lot of side effects including increasing the acne, increasing facial hair, and making the skin sensitive to sunlight. Please stop using it and consult a dermatologist so that they can prescribe the necessary medication.
Answered
Flag this Answer
Flag this answer
14/18 people found this helpful
Was this answer helpful?

This question featured in :

How to control pimples on face Acne pimples under the skin Creams for acne marks
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.